# SDR ASOA200801590

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 12,880 hours, 11,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE MEET STRUCTURE HAS CRACKED ANGLE.  REMOVED THE PAX DOOR INNER HANDLE STRUCTURAL ANGLE.  LOCATED, SEALED AND INSTALLED A NEW ANGLE IAW SRM 51-40-11 AND 51-42-06.
